# SDR ABXA9500171

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911418111
- Condition: Corroded
- Location: Fs 588-669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEVEL II CORROSION ON FUSELAGE EXTERIOR SKIN FROM FS 588 SPLICE TO FS 669 SPLICE AT LONGERON 26 LEFT TO 26 RIGHT.  REPLACED SKIN IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
